# SDR MALA070173

- Difficulty date: October 28, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Aircraft time: 23,230 hours, 25,801 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Computer
- Condition: Malfunctioned
- Location: Autocoarsen
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING LANDING IN LBE, WHEN THE POWER LEVERS WERE RETARDED, THE RT PROP AUTO COARSENED OVER THE THRESHOLD.  CREW CONTINUED THE LANDING AND SHUT DOWN ENGINE ONCE ON GROUND.  PULLED FDR AND DOWNLOADED.  ENGINE DID NOT SHUT DOWN IN FLIGHT.  DID BOROSCOPE P-3 LINE CHECKS, CAPPED AND UNCAPPED RUNS.  COMPLETED AUTO COARSEN CHECK AND NP O/S CHECK.  SELECTED NORMAL.  REMOVED AND REPLACED RT ENGINE ANTI-ICING START BLEED VALVE IAW GE MM75-00-00,
